Symptoms of intestinal dysbiosis after taking antibiotics, what are the signs?

Taking antibiotics is the cause of dysbiosis. This is due to the fact that these medications have the ability to get rid of not only pathogenic microorganisms, but also of useful microflora. How to recognize a dysbacteriosis after using antibiotics?

Symptoms of dysbacteriosis, which appeared after the use of antibiotics, have a different character - from a mild sensation of discomfort to a serious condition, when hospitalization is required. Most patients complain of symptoms such as:

  • Appearance of nausea and vomiting.
  • Presence of metallic taste in the mouth and unpleasant odor.
  • Belching.
  • Flatulence accompanied by bloating, rumbling and increased gas production.
  • Painful sensations with aching or cramping characteristic.
  • The feeling of incomplete devastation of the intestine, the emergence of a sharp urge to defecate.
  • Stool disorders, manifested in constipation or diarrhea.
  • The presence of a large amount of undigested food in the stool.
  • Abnormal condition of the stool, expressed in a corky, sheep, with an admixture of mucus, and an acidic or putrid smell.
    instagram story viewer

Insidiousness of dysbacteriosis after taking antibiotics is that mild symptoms or the initial stage may not cause the presence of appreciable discomfort, and signs with a pronounced character have a property accompanied by insignificant changes in the examination.

Why do antibiotic symptoms of dysbiosis appear?

Symptoms of dysbacteriosis from antibiotics are initially associated with the fact that after the primary digestion of food under the influence of hydrochloric acid has passed, it enters the stomach, where its further cleavage will occur under the influence of digestive enzymes and symbiotic intestinal microflora. If it lacks certain bacteria that have been destroyed due to antibiotic intake, then the food simply can not digest or be digested.

Organism rejects unrouted food, which is accompanied by symptoms of nausea, profuse gas and diarrhea. With poor assimilation of nutrients, avitaminosis appears, the immune defense decreases and the general condition worsens.

Symptoms of dysbiosis after using antibiotics are divided by specialists into primary and secondary. The primary ones are interrelated with the disturbances in the composition and state of the microflora, which is provoked by external factors, for example, by the improper administration of antibiotic agents. Secondary are the concomitant symptoms of infection and the course of GIT diseases.

Symptoms of stages of dysbacteriosis after antibiotics

Four stages of development of intestinal dysbacteriosis after antibiotics are distinguished, and each of them is characterized by the presence of certain symptoms of microflora disorders:

  1. The first stage is characterized by a change in the qualitative and quantitative composition of the intestinal microflora, which is not so great yet, and pathogenic processesdevelop insignificantly. Bright symptoms of dysbacteriosis caused by taking antibiotics are absent.
  2. The second stage is caused by a decrease in the population of lacto- and bifidobacteria with a high number of pathogenic bacteria. Begin to show the first signs: flatulence, diarrhea, pain syndrome with a cut.
  3. In the case of the third stage of dysbacteriosis from antibiotics, there will be a significant development of the pathogenic state of the intestinal microflora, and its excess over useful bacteria. In this case, the symptoms will develop: persistent diarrhea, inflammatory process of the intestinal walls, as well as painful sensations will acquire a chronic course, and overall health will deteriorate sharply.
  4. In the fourth stage of a dysbacteriosis after the use of antibiotics, the normal intestinal microflora is almost completely destroyed, pathogenic microorganisms and fungi can lead to the appearance of symptoms of severe intoxication and exhaustion of the body.

It should be noted that sometimes there are cases when the symptoms of dysbacteriosis after antibiotics begin to manifest not in stages, but immediately from the fourth stage. If the manifestations do not stop even when taking the necessary medications, then it is worth immediately contacting a specialist for an accurate diagnosis and effective therapy.

  • Share